# SDR SIMA200720108

- Difficulty date: May 26, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 7,880 hours, 5,671 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 67053110522
- Condition: Corroded
- Location: Zone 200
- Part time: 7,880 hours, 5,671 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB AT STA 280 CORRODED AT FLOORBEAM MATTING AREA.  SPLICED IN NEW WEB IAW AMERICAN EAGLE ENGINEERING ORDER CR-53MR-124.  RETURNED AIRCRAFT TO SERVICE.
